Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 179, NWS Norman, OK

May 4, 2021Coal County, Johnston County, Pontotoc County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 4, 2021, 1:55 AM CDT for Coal County, Johnston County, Pontotoc County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 1:55 AM CDT (06:55 UTC)
Expired
May 4, 2021, 2:45 AM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Coal County, OK, Johnston County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 123 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 12:47 AM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3299 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
2.6
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted.

400 
WUUS54 KOUN 040655
SVROUN
OKC029-069-123-040745-
/O.NEW.KOUN.SV.W.0179.210504T0655Z-210504T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
155 AM CDT Tue May 4 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Johnston County in southeastern Oklahoma...
  Coal County in southeastern Oklahoma...
  Southeastern Pontotoc County in east central Oklahoma...

* Until 245 AM CDT.

* At 155 AM CDT, a severe thunderstorm was located near Pontotoc,
  moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Coalgate, Stonewall, Lehigh, Tupelo, Bromide, Centrahoma,
  Fittstown, Clarita, Olney, Phillips and Jesse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Continuous cloud to ground lightning is occurring with this storm. 
Move indoors immediately. Lightning is one of nature's leading 
killers. Remember, if you can hear thunder, you are close enough to 
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3449 9615 3442 9640 3442 9660 3461 9665
      3477 9615
TIME...MOT...LOC 0655Z 254DEG 42KT 3451 9661 

HAIL...1.50IN
WIND...60MPH
 
$$

03
3 follow-up statements
069 
WWUS54 KOUN 040709
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
209 AM CDT Tue May 4 2021

OKC069-123-040719-
/O.CAN.KOUN.SV.W.0179.000000T0000Z-210504T0745Z/
Johnston OK-Pontotoc OK-
209 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSTON AND
SOUTHEASTERN PONTOTOC COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Coal County. Therefore, the warning has been cancelled for Johnston 
and Pontotoc Counties.

LAT...LON 3444 9639 3444 9651 3465 9651 3468 9642
      3468 9641 3469 9640 3477 9615 3449 9615
TIME...MOT...LOC 0709Z 254DEG 42KT 3456 9642 

$$

OKC029-040745-
/O.CON.KOUN.SV.W.0179.000000T0000Z-210504T0745Z/
Coal OK-
209 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR COAL COUNTY...

At 209 AM CDT, a severe thunderstorm was located near Tupelo, moving
east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Coalgate, Lehigh, Tupelo, Centrahoma, Clarita, Olney and Phillips. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3444 9639 3444 9651 3465 9651 3468 9642
      3468 9641 3469 9640 3477 9615 3449 9615
TIME...MOT...LOC 0709Z 254DEG 42KT 3456 9642 

HAIL...1.50IN
WIND...60MPH
 
$$

..speg.
489 
WWUS54 KOUN 040722
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
222 AM CDT Tue May 4 2021

OKC029-040745-
/O.CON.KOUN.SV.W.0179.000000T0000Z-210504T0745Z/
Coal OK-
222 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHEASTERN COAL COUNTY...

At 222 AM CDT, a severe thunderstorm was located 5 miles north of
Coalgate, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coalgate, Centrahoma and Phillips. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3450 9628 3460 9638 3464 9634 3471 9625
      3477 9615 3451 9615
TIME...MOT...LOC 0722Z 254DEG 39KT 3461 9622 

HAIL...1.00IN
WIND...60MPH
 
$$

..speg.
871 
WWUS54 KOUN 040737
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
237 AM CDT Tue May 4 2021

OKC029-040746-
/O.EXP.KOUN.SV.W.0179.000000T0000Z-210504T0745Z/
Coal OK-
237 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COAL COUNTY WILL
EXPIRE AT 245 AM CDT...
        
The storm which prompted the warning has weakened below severe 
limits, and has moved into northern Atoka and southern Pittsburg 
County. Therefore, the warning for Coal County will be allowed to 
expire.

LAT...LON 3450 9628 3460 9638 3464 9634 3471 9625
      3477 9615 3451 9615
TIME...MOT...LOC 0736Z 254DEG 42KT 3465 9603 

$$

..speg.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 12:40 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 4, 12:40 AM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1240 AM CDT Tue May 4 2021

...New AVIATION, UPPER AIR...

.SHORT TERM...
(This evening through Overnight)
Issued at 203 PM CDT Mon May 3 2021

Storms are expected to develop quickly late this afternoon into this
evening along a cold front that will be located across portions of
southeast into south central Oklahoma. A favorable environment for
severe storms will exist ahead of the cold front across this area.
Initially as storms are expected to be more discrete, supercells
capable of producing very large hail and tornadoes will be possible
along with strong winds gusts.

This activity will become more linear, probably just as it exits our
southeast counties, winds will be an increasing threat.

Meanwhile, farther west as the main trough begins to shift east out
of the southern Rockies, additional storms will develop across west
Texas. These storms will be elevated as they form well north of the
surface cold front. However, sufficient instability will exist for
some large hail as these storms move into the western north Texas
counties. As we approach midnight, instability will be waining and
hail size is expected to decrease as storms move toward the I-35
corridor of southern Oklahoma. Other, weaker activity will also
impact much of western and northern Oklahoma overnight.

Otherwise, quite a bit colder air will filter south behind the cold
front. Temperatures are expected to fall into the 40s across
portions of northwest Oklahoma with gusty north winds, giving it a
bit of a bite. Lows in the 50s are expected elsewhere.

&&

.LONG TERM...
(Tuesday through next Sunday)
Issued at 203 PM CDT Mon May 3 2021

System that will bring showers/storms tonight will exit the area
Tuesday morning. Some showers may linger in parts of the fa tomorrow
morning but should end by mid-day. Sfc high will also settle into
the area tomorrow with below average temperatures expected. As the
sfc high moves off to the east, winds will shift back towards the
south Wednesday.

Models then show a shortwave approaching from the northwest and
moving across the Plains Wednesday night. Models show an area of
showers/storms moving across parts of the fa with this shortwave
although disagree on how much and path of the area of rain.

Upper ridging will briefly occur behind the previously mentioned
shortwave before flattening out the end of this week with a
shortwave moving across the central/southern Plains Friday night
bringing another chance for showers/storms to parts of the area.
Various shortwaves/disturbances moving through the flow will
continue over the weekend which will maintain the chances for
showers and storms.

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Tue May 4 2021

An upper trough moving across the Southern Plains will maintain
numerous high based thunderstorms affecting all of our terminals
through 12Z, then decrease from west to east through late morning.
The lowered ceilings with this system will maintain MVFR conditions
through 18Z, then improve to VFR conditions through the remainder of
the forecast period.  Breezy north surface winds will continue
through 01Z, after which winds will start to go light.  A low-level
jet combined with storm outflow will keep surface winds gusty at
least through 18Z, then decrease after the storms exit and the low-
level jet diminishes.

&&

.UPPER AIR...
Issued at 1238 AM CDT Tue May 4 2021

No upper air flights are currently planned for today.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  44  70  50  74 /   0   0  20   0
Hobart OK         43  73  50  77 /   0   0  20   0
Wichita Falls TX  46  75  52  79 /   0   0  10   0
Gage OK           41  74  46  75 /   0  10  20   0
Ponca City OK     41  68  46  72 /   0  10  20   0
Durant OK         46  73  52  77 /   0   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....25
AVIATION...68
Hazardous weather outlook, May 3, 8:49 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
849 PM CDT Mon May 3 2021

OKZ004>048-050>052-TXZ083>090-050200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
849 PM CDT Mon May 3 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms this evening
until midnight across portions of southern and eastern Oklahoma.
Brief tornadoes will remain possible until 10 PM, along with hail
up to the size of baseballs and thunderstorm wind gusts up to 70
mph. There's a slight risk of severe thunderstorms across portions
of central Oklahoma and also western north Texas. Hail up to the
size of golf balls and wind gusts up to 60 mph will be possible
across these areas thru midnight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
southern and eastern Oklahoma and north Texas should prepare for
severe weather operations after 5 PM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Overnight thunderstorms may linger into Tuesday morning across
north central, portions of central into eastern Oklahoma,
although severe weather is not expected.

Thunderstorms will be possible Wednesday night with no severe
weather expected. Thunderstorm chances return again Friday evening
and continue through Sunday, although storms are not expected to
be widespread.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 4, 12:54 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1254 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             RATLIFF CITY            34.45N 97.51W
05/04/2021  E1.00 INCH       CARTER             OK   EMERGENCY MNGR

&&
Special weather statement, May 4, 1:05 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 AM CDT Tue May 4 2021

OKZ045-046-050-040645-
Love OK-Carter OK-Jefferson OK-
105 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southwestern
Carter and southeastern Jefferson Counties Until 145 AM CDT...

AT 103 AM CDT, a strong thunderstorm was located near Oscar, moving
east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Lone Grove, Wilson, Grady, Rubottom, Burneyville, Courtney and
Petersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3391 9748 3392 9749 3392 9759 3395 9759
      3398 9764 3399 9767 3398 9770 3396 9770
      3394 9773 3394 9774 3410 9777 3417 9730
      3390 9729
TIME...MOT...LOC 0603Z 267DEG 33KT 3402 9775

03
Local storm report, May 4, 1:11 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             RATLIFF CITY            34.45N 97.51W
05/04/2021  E1.75 INCH       CARTER             OK   EMERGENCY MNGR

&&
Special weather statement, May 4, 1:20 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
120 AM CDT Tue May 4 2021

OKZ027>029-040645-
Grady OK-Cleveland OK-McClain OK-
120 AM CDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Grady...northwestern
Cleveland and northwestern McClain Counties Until 145 AM CDT...

AT 119 AM CDT, a strong thunderstorm was located near Bridge Creek,
moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

LAT...LON 3514 9777 3520 9783 3538 9764 3538 9759
      3523 9746
TIME...MOT...LOC 0619Z 230DEG 16KT 3523 9769

..speg.
Local storm report, May 4, 1:38 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
138 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             1 NE DOUGHERTY          34.41N 97.04W
05/04/2021  E1.25 INCH       MURRAY             OK   PUBLIC

&&
Local storm report, May 4, 1:38 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
138 AM CDT TUE MAY 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

120 AM      HAIL             1 NE DOUGHERTY          34.41N 97.04W
05/04/2021  E1.25 INCH       MURRAY             OK   PUBLIC

            CORRECTED TIME.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:02 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes43 min
May 3, 7:07 PM CDTTornado WarningOUNCoal26 min
May 3, 7:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
May 3, 7:22 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
May 3, 7:23 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal37 min
May 3, 7:32 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc43 min
May 3, 7:41 PM CDTFlash Flood WarningOUNCoal, Pontotoc3 hr
May 3, 7:52 PM CDTSpecial Weather StatementOUNSeminole23 min
May 3, 7:55 PM CDTSpecial Weather StatementOUNPontotoc35 min
May 3, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal46 min
May 3, 8:06 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole39 min
May 3, 8:07 PM CDTTornado WarningOUNAtoka8 min
May 3, 8:14 PM CDTSpecial Weather StatementOUNPottawatomie46 min
May 3, 8:26 PM CDTSpecial Weather StatementOUNMarshall34 min
May 3, 8:33 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole42 min
May 3, 8:36 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall39 min
May 3, 8:39 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 3, 8:46 PM CDTSpecial Weather StatementOUNAtoka29 min
May 3, 8:48 PM CDTSpecial Weather StatementOUNCoal27 min
May 3, 8:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal50 min
May 3, 8:56 PM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 3, 8:57 PM CDTTornado WarningOUNAtoka33 min
May 3, 9:03 PM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
May 3, 9:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie51 min
May 3, 9:24 PM CDTSpecial Weather StatementOUNGarvin36 min
May 3, 9:30 PM CDTSevere Thunderstorm WarningOUNLincoln45 min
May 3, 9:32 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie43 min
May 3, 9:44 PM CDTSpecial Weather StatementOUNHughes31 min
May 3, 10:04 PM CDTSevere Thunderstorm WarningOUNLincoln41 min
May 3, 10:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne43 min
May 3, 10:36 PM CDTSevere Thunderstorm WarningOUNJackson54 min
May 3, 11:09 PM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
May 3, 11:15 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min
May 3, 11:34 PM CDTSpecial Weather StatementOUNCleveland26 min
May 3, 11:53 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman52 min
May 3, 11:56 PM CDTSpecial Weather StatementOUNJefferson, Stephens64 min
May 4, 12:12 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens48 min
May 4, 12:18 AM CDTSpecial Weather StatementOUNPayne42 min
May 4, 12:28 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson47 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray50 min
May 4, 12:43 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love29 min
May 4, 12:49 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne41 min
May 4, 1:05 AM CDTSpecial Weather StatementOUNLove40 min
May 4, 1:20 AM CDTSpecial Weather StatementOUNCleveland25 min
May 4, 1:23 AM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc52 min
May 4, 2:00 AM CDTSpecial Weather StatementOUNHughes45 min
May 4, 2:31 AM CDTSpecial Weather StatementOUNCoal29 min
May 4, 1:47 PM CDTRiver Flood AdvisoryOUNAtoka19 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.